Causes Of Dizziness After Taking Cold Medicine?

Illustration of Causes Of Dizziness After Taking Cold Medicine?
Illustration: Causes Of Dizziness After Taking Cold Medicine? healthxchange.sg

Hello. Some days I have fever, cough and runny nose. I’ve been given medicine for the doctor, but it’s still not healed. So I just bought cold + cough medicine at the pharmacy, and was given AlcoPlus (pseudoephedrine, brompheniramine). I just took the medicine once but instead there was a side effect of dizziness, even though I haven’t had a headache for a few days. So should I still take this medicine to relieve colds or coughs or not? Thank you

1 Answer:

Hello Dita, Thank you for the question.


The pseudoephedrine in the cold medication you are taking has common side effects of palpitations, anxiety, and difficulty sleeping. Brompheniramine is an anti-histamine that is usually found in cold medicines. The side effects of this drug are dizziness, drowsiness, headache, stomach pain, vomiting, and dry mouth / throat / nose. If these side effects are very disturbing, you can stop using this drug and immediately consult a doctor again because the complaints do not get better.


Please also do the following suggestions to help your recovery:

get plenty of rest, limit your physical activity
increase consumption of nutritious foods, if necessary, take vitamin supplements
increase the consumption of water at least 2 liters per day
consume warm drinks to relieve congestion due to colds
take paracetamol to relieve fever

Hope this helps.


Dr. Aloisia

: by

Related Question

Toothache And Its Handling?

Toothache And Its Handling?

(11 months ago)

Noon, I am 20 years old....

The Body Aches And Aching Fingers After Laser Circumcision?

The Body Aches And Aching Fingers After Laser Circumcision?

(1 year ago)

Hello, I want to ask you this, my son is his junior high school grade 1. After the laser circumcision has been more than 2 months … he needs to dry but why he says it hurts a...

Lumps In The Neck And Legs Feel Swollen And Bruised?

Lumps In The Neck And Legs Feel Swollen And Bruised?

(1 year ago)

Hello .. I experienced a lump in the neck, at first I thought it was a pimple but it gradually got bigger, I also felt pain in my legs and it looked like my feet were swollen, ther...

Leave a Reply

Your email address will not be published. Required fields are marked *